# SDR SWIA200921944

- Difficulty date: May 13, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 35,294 hours, 48,862 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD NACELLE FRAME CRACKED.  (C CHECK)  REPAIRED PER SRM.
